# SDR AALA20180327005

- Difficulty date: March 27, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483551
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HAS A BUBBLE AND DIMPLE IN LINE OF SIGHT.  REPLACED THE L2 WINDOW IAW AMM 56-11-02.
